# SDR TRAX200800298

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 10,628 hours, 9,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Asd
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION REPORTS DIFFICULTY CLOSING ASD.
